MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM; MESH, SURGICAL
Catalog Number 2025002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a (b)(6) male patient underwent incarcerated ventral and incisinional hernia repair surgery on or about (b)(6), 2012.During the surgery, the surgeon implanted a strattice firm mesh, catalog 2025005.After surgery, 5 years late, the patient returned to the hospital on or around (b)(6) 2017 and was diagnosed with infected mesh.On or around (b)(6), 2017, the patient had an exploratory laparotomy and infected unincorporated mesh removal.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported complications with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore a review of the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information reported, a relationship between the event and strattice cannot be confirmed.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 25, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key14274246
Report Number1000306051-2022-00089
Device Sequence Number5702753
Product Code FTM
UDI-Device Identifier00818410010157
UDI-Public00818410010157
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2025002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale